Niyaz Tokmagambetov
Niyaz Tokmagambetov
Centre de Recerca Matematica, Barcelona & Institute of Mathematics and Mathematical Modeling, Almaty
Dirección de correo verificada de - Página principal
Citado por
Citado por
Nonharmonic analysis of boundary value problems
M Ruzhansky, N Tokmagambetov
International Mathematics Research Notices 2016 (12), 3548-3615, 2016
Schatten classes, nuclearity and nonharmonic analysis on compact manifolds with boundary
J Delgado, M Ruzhansky, N Tokmagambetov
Journal de Mathematiques Pures et Appliquees 107 (6), 758-783, 2017
Very weak solutions of wave equation for Landau Hamiltonian with irregular electromagnetic field
M Ruzhansky, N Tokmagambetov
Letters in Mathematical Physics 107, 591-618, 2017
Inverse source problems for positive operators. I: Hypoelliptic diffusion and subdiffusion equations
M Ruzhansky, N Tokmagambetov, BT Torebek
Journal of Inverse and Ill-Posed Problems 27 (6), 891-911, 2019
Wave equation for operators with discrete spectrum and irregular propagation speed
M Ruzhansky, N Tokmagambetov
Archive for Rational Mechanics and Analysis 226 (3), 1161-1207, 2017
Nonharmonic analysis of boundary value problems without WZ condition
M Ruzhansky, N Tokmagambetov
Mathematical Modelling of Natural Phenomena 12 (1), 115-140, 2017
On a non–local problem for a multi–term fractional diffusion-wave equation
M Ruzhansky, N Tokmagambetov, BT Torebek
Fractional Calculus and Applied Analysis 23 (2), 324-355, 2020
On a nonlocal boundary value problem for the multidimensional heat equation in a noncylindrical domain
TS Kal'menov, NE Tokmagambetov
Siberian Mathematical Journal 54 (6), 1023-1028, 2013
Wave propagation with irregular dissipation and applications to acoustic problems and shallow waters
JC Muñoz, M Ruzhansky, N Tokmagambetov
Journal de mathematiques pures et appliquees 123, 127-147, 2019
Fractional analogue of Sturm–Liouville operator
N Tokmagambetov, BT Torebek
Documenta Mathematica 21, 1503-1514, 2016
Pseudo-differential operators generated by a non-local boundary value problem
B Kanguzhin, N Tokmagambetov, K Tulenov
Complex Variables and Elliptic Equations 60 (1), 107-117, 2015
On transparent boundary conditions for the high--order heat equation
D Suragan, N Tokmagambetov
Sib. Èlektron. Mat. Izv., 2013, Volume 10, Pages 141–149, arXiv preprint …, 2013
Nonlinear damped wave equations for the sub-Laplacian on the Heisenberg group and for Rockland operators on graded Lie groups
M Ruzhansky, N Tokmagambetov
Journal of Differential Equations 265 (10), 5212-5236, 2018
On a very weak solution of the wave equation for a Hamiltonian in a singular electromagnetic field
MV Ruzhansky, NE Tokmagambetov
Mathematical Notes 103, 856-858, 2018
Best constants in Sobolev and Gagliardo–Nirenberg inequalities on graded groups and ground states for higher order nonlinear subelliptic equations
M Ruzhansky, N Tokmagambetov, N Yessirkegenov
Calculus of Variations and Partial Differential Equations 59 (5), 175, 2020
Fractional Klein-Gordon equation with singular mass
A Altybay, M Ruzhansky, ME Sebih, N Tokmagambetov
Chaos, Solitons & Fractals 143, 110579, 2021
A regularized trace formula for a well-perturbed Laplace operator
BE Kanguzhin, NE Tokmagambetov
Doklady mathematics 91, 1-4, 2015
Laplace operator with δ-like potentials
BE Kanguzhin, DB Nurakhmetov, NE Tokmagambetov
Russian Mathematics 58, 6-12, 2014
Resolvents of well-posed problems for finite-rank perturbations of the polyharmonic operator in a punctured domain.
B Kanguzhin, N Tokmagambetov
Siberian Mathematical Journal 57 (2), 2016
On regularized trace formulas for a well-posed perturbation of the m-Laplace operator
BE Kanguzhin, NE Tokmagambetov
Differential Equations 51, 1583-1588, 2015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20